Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 4, Pages 257-264
http://dx.doi.org/10.1155/S0161171200002337

Semilocal connectedness of product spaces and s-continuity of maps

Department of Mathematics, Pedagogical University, Arciszewskiego 22b, Słupsk 76-200, Poland

Received 17 October 1997; Revised 4 November 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the problem of the transfer of semilocal connectedness from factors to the product space and vice versa. Some sufficient conditions are given under which the product of semilocally connected spaces is semilocally connected. Obtained theorems are not invertible, suitable examples are given.